# SDR AALA2020091539017

- Difficulty date: August 31, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N958NN
- Make and model: Boeing 737823
- Aircraft serial: 31203
- Aircraft time: 18,595 hours, 7,281 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CABIN FLOOR RIGHT HAND "K" WEB FORWARD INBOARD SIDE AT BS 986.5 AND RBL 33.  REMOVED CORROSION FOUND TO BE WITHIN LIMITS.  TREATED AND PRIMED AREA, PER SRM 53-70-51-1A-1 AND 51-10-02.
